# SDR AALA201802199065

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 55,783 hours, 20,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT BOTTOM SIDE MISSING EMERGENCY EXIT LIGHT COVER. INSTALL FORWARD GALLEY LEFT BOTTOM SIDE EMERGENCY EXIT LIGHT COVER AS REQUIRED.
